MAUDE Adverse Event Report: Inogen Inc. Inogen One G3 High Flow Portable Oxygen Concentrator

Inogen Inc. Inogen One G3 High Flow Portable Oxygen Concentrator
Model Number IO-300
Medical Device Problem Code Failure to Run on Battery (1466)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury

Brand Name
Inogen One G3 High Flow Portable Oxygen Concentrator
Common Device Name
Inogen One G3 High Flow Portable Oxygen Concentrator
Manufacturer (Section D)
Inogen Inc.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
Inogen Inc.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key50148563
Report Number3004672275-2026-00235
Device Sequence Number10607468
Product Code CAW
UDI-Device Identifier00817131020063
UDI-Public(01)00817131020063
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown